# SDR HNAA2013050300249

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 66,538 hours, 75,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHTS ARE INOP AT ROW 4AC.  REMOVED LENS.  R & R ONE BULB.  OPS CHECKED GOOD.  REINSTALLED LENS.
